Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 5, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Feb 24, 2018, 7:01 PM EST for Henry County, Oldham County, Shelby County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2018, 7:01 PM EST (00:01 UTC)
- Expired
- Feb 24, 2018, 7:30 PM EST
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Henry County, KY, Oldham County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 70 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766 WUUS53 KLMK 250001 SVRLMK KYC103-185-211-250030- /O.NEW.KLMK.SV.W.0005.180225T0001Z-180225T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Louisville KY 701 PM EST SAT FEB 24 2018 The National Weather Service in Louisville has issued a * Severe Thunderstorm Warning for... Southeastern Oldham County in central Kentucky... Northwestern Shelby County in central Kentucky... Southwestern Henry County in central Kentucky... * Until 730 PM EST * At 700 PM EST, a severe thunderstorm was located 7 miles south of La Grange, moving northeast at 55 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... New Castle, Eminence, Pleasureville, Smithfield, Chestnut Grove, North Pleasureville, Defoe, Cropper, Bethlehem and Ballardsville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3823 8538 3831 8544 3851 8515 3834 8502 TIME...MOT...LOC 0000Z 240DEG 49KT 3831 8533 HAIL...<.75IN WIND...60MPH $$ MJ
3 follow-up statements
752 WWUS53 KLMK 250008 SVSLMK Severe Weather Statement National Weather Service Louisville KY 708 PM EST SAT FEB 24 2018 KYC103-185-211-250030- /O.CON.KLMK.SV.W.0005.000000T0000Z-180225T0030Z/ Oldham KY-Shelby KY-Henry KY- 708 PM EST SAT FEB 24 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST FOR EAST CENTRAL OLDHAM...NORTH CENTRAL SHELBY AND SOUTHWESTERN HENRY COUNTIES... At 707 PM EST, a severe thunderstorm was located near New Castle, moving northeast at 55 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... New Castle, Eminence, Pleasureville, Smithfield, Chestnut Grove, North Pleasureville, Defoe, Cropper, Bethlehem and Ballardsville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Report severe weather to local law enforcement, post your report to the National Weather Service Louisville Facebook page, or tweet your report using hashtag L, M, K, spotter. && LAT...LON 3826 8527 3837 8536 3851 8515 3834 8502 TIME...MOT...LOC 0007Z 240DEG 49KT 3836 8521 HAIL...<.75IN WIND...60MPH $$ MJ
601
WWUS53 KLMK 250018 RRA
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
718 PM EST SAT FEB 24 2018
KYC185-211-250028-
/O.CAN.KLMK.SV.W.0005.000000T0000Z-180225T0030Z/
Oldham KY-Shelby KY-
718 PM EST SAT FEB 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OLDHAM AND NORTH
CENTRAL SHELBY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3836 8525 3839 8530 3851 8515 3834 8502
TIME...MOT...LOC 0018Z 240DEG 49KT 3844 8504
$$
KYC103-250030-
/O.CON.KLMK.SV.W.0005.000000T0000Z-180225T0030Z/
Henry KY-
718 PM EST SAT FEB 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST
FOR SOUTHWESTERN HENRY COUNTY...
At 718 PM EST, a severe thunderstorm was located near New Castle,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
New Castle, Eminence, Pleasureville, Smithfield, North Pleasureville,
Bethlehem and Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3836 8525 3839 8530 3851 8515 3834 8502
TIME...MOT...LOC 0018Z 240DEG 49KT 3844 8504
HAIL...<.75IN
WIND...60MPH
$$
MJ425
WWUS53 KLMK 250026
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
726 PM EST SAT FEB 24 2018
KYC103-250036-
/O.EXP.KLMK.SV.W.0005.000000T0000Z-180225T0030Z/
Henry KY-
726 PM EST SAT FEB 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HENRY COUNTY WILL
EXPIRE AT 730 PM EST...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3836 8525 3839 8530 3851 8515 3834 8502
TIME...MOT...LOC 0026Z 240DEG 49KT 3848 8494
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:38 PM EST, 23 minutes earlier.
Area forecast discussion, Feb 24, 6:38 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
638 PM EST Sat Feb 24 2018
...Update to Aviation Discussion...
.Short Term...(This evening through Sunday night)
Issued at 200 PM EST Sat Feb 24 2018
...SIGNIFICANT FLASH FLOODING RISK THIS EVENING AND TONIGHT...
...SEVERE THUNDERSTORMS LIKELY THIS EVENING AND TONIGHT...
A potentially significant weather event will unfold across central
Kentucky and southern Indiana over the next 12-18 hours.
***Flash Flooding Potential***
First, antecedent conditions have primed the area for a significant
flash flooding risk. The past 4 to 7 days most of the area has
picked up well over 5 inches of rain, especially along the Ohio
River counties. Latest flash flood guidance shows 1 to 3 hour values
of 1 inch, or less, in many areas. Some of these values may not be
representative given the significant river flooding ongoing and high
backwater flooding. Basically, the area can't take much more water
and the rare WPC high risk highlights well the greatest risk.
The latest hi-res models show convection moving into central KY and
southern IN beginning mid/late afternoon on the nose of the
increasing 850 mb moisture transport. This convection will be along
the axis of high PWATs, and this morning's OHX sounding 1.43 inches
was near a record for the month of February. Warm cloud depths are 3
to 3.5 km, which is extremely significant for mid/late February.
Basically, the atmosphere has rare amounts of moisture and the
thunderstorms will be extremely efficient rain producers.
Showers/thunderstorms are expected to train along the stalled warm
front, which will likely be along the I-64 corridor through late
this evening.
Additional rainfall amounts of 1.5 to 2 inches are expected with
localized higher amounts a certainty. 4 to even 6 inch amounts not
out of the question across north-central KY and parts of southern
IN. Extreme care and attention should be given to any areal flood or
flash flood warnings that are issued. Remember, flash flooding is
the leading cause of weather related deaths in the United States!
***Damaging Wind / Tornado Potential***
Latest mesoanalysis shows the 1000 mb surface-based CAPE line now
creeping into southern Kentucky where the dewpoints have risen into
the mid 60s. Visible satellite imagery from GOES-East shows pockets
of clearing across middle TN and south-central KY which has allowed
temperatures to climb into the low/mid 70s.
Regional radar shows a few lines of convection beginning to develop
across western KY and extreme southwest KY, that will move
east/northeast into parts of the area by mid afternoon. As this
convection grows in the increasing unstable environment and
interacts with the warm front, will have to watch for severe threat
potential through this evening. A window for a small (but increased)
tornado threat will occur with these storms as they still remain
surface based within the warm sector and the LLJ begins to ramp up
and lead to increased clockwise low-level hodographs (i.e.,
increased storm relative helicity).
Then, later this evening into the overnight hours, the second wave
of severe weather is anticipated. Deep layer and low level shear
increase substantially during the overnight hours ahead of the line,
with 0-6km shear approaching 60kts while 0-1km shear approaches 40-
50kts. While instability will remain low (<500J/KG), it will
probably be sufficient to keep storms strong to severe along/west of
I-65. As they pass east of I-65 into the Bluegrass region,
instability wanes, and most models weaken the line. With such a
strong low level wind field, straight line damaging wind gusts will
be the most likely severe threat. With very saturated soils, would
not be surprised to see reports of trees toppling over even in sub-
severe winds (i.e. 40 to 50 mph gusts).
There will also be a threat for quick spin-up tornadoes within the
line, especially in bowing segments where the rear inflow jet
descends or surging outflow contribute to the development of
mesovortices. The orientation of the 0-3km shear vector will
generally favor tornadic mesovortices on the northern end of these
bowing segments or broken lines.
*** Confidence ***
Confidence is very high that significant flash flooding will occur
across north central KY and portions of southern Indiana as waves of
heavy rain train over these same areas that have been hardest hit
the past week. Confidence in damaging winds lies between
medium/high, especially along/west of I-65 in Kentucky. The tornado
threat is low/medium generally across portions of south-central KY,
generally west of I-65.
&&
.Long Term...(Monday through Saturday)
Issued at 145 PM EST Sat Feb 24 2018
...Active Weather Potentially Mid to Late Week...
High pressure across the lower Great Lakes and Ohio Valley will
bring a couple of drier, less active days to the region. A southern
stream system will pass just to the south of Kentucky as it heads
into the Appalachians Monday / Monday night. High pressure will then
remain in control for Tuesday. Plan on highs in the 60s with lows in
the 30s to around 40.
By late Tuesday night into Wednesday, the upper level pattern begins
to amplify as a southwest US trough digs into western Texas. The
southwest flow downstream will bring increasing Gulf moisture
northward with PWATs expected to climb back over 1.2 inches across
middle TN and portions of central KY. An area of low pressure is
forecast to develop across the central Plains and then rapidly
deepen as the upper trough becomes negatively tilted before lifting
to the Chicago area. A cold front is forecast to sweep across the
area sometime Wednesday / Wed Night / Thursday. Showers and some
thunderstorms will be possible. It's too early to speculate on
severe thunderstorm potential as timing the frontal passage remains
uncertain but the synoptic setup does give the potential.
Widespread rainfall of 1 to 2 inches is currently forecast but with
the convective nature there could be locally higher amounts.
Regardless, any additional rainfall could renew or aggravate ongoing
flooding and river flooding concerns across the area despite a
couple of drier days leading up to this event.
Beyond that, upper troughing and high pressure Friday into next
weekend could bring a cooler but also drier pattern. Temperatures
look to be back around normal or slightly below normal.
&&
.Aviation...(00Z TAF Issuance)
Issued at 638 PM EST Sat Feb 24 2018
At 23Z an east-west warm front was just south of the Ohio River and
a strong cold front was crossing the Ozarks. Both fronts were
anchored by a low pressure center near UIN. That low will race into
the upper Great Lakes tonight and swing the cold front through
southern Indiana and central Kentucky during the late night hours.
The warm front will be accompanied by widespread moderate rain with
embedded thunder. Winds will shift from ENE to SE as the front
pushes north across HNB/SDF/LEX.
The cold front will be preceded by a solid but narrow line of
strong thunderstorms that will bring gusty winds, torrential rain,
and low ceilings. BWG and SDF should receive the worst of this line.
HNB may be a bit north of the most intense storms, and the storms
may be starting a slow decline by the time they get to LEX...though
will still be strong enough to negatively impact aviation.
Will include the LLWS ahead of the storms as the low level jet
really cranks up. We may see 2k' winds of 50-60kt coming in from the
southwest developing this evening.
Low clouds will linger for a few hours behind the departing storms,
but then weak high pressure over the middle and lower Mississippi
Valley will give us much quieter weather for the remainder of the
TAF period. We will hold onto a west breeze tomorrow, though, around
10 knots.
&&
.Hydrology...
Updated at 157 PM EST Sat Feb 24 2018
Copious amounts of rainfall have led to excessive runoff and river
flooding in many locations over southern Indiana and central
Kentucky. Additional rainfall of 1.5 to 2 inches is expected across
southern Indiana and north central Kentucky. There will be localized
higher amounts, with the potential for 4 to even 6 inch amounts not
out of the question.
This additional rainfall will result in further rises on area
rivers, streams, and creeks. River flooding will worsen over the
coming days. Many rivers will achieve moderate flood stage and the
Rolling Fork River at Boston will go into major flood stage.
For a complete list with forecast hydrographs, please visit our
website at: https://water.weather.gov/ahps2/index.php?wfo=LMK
A Flood Watch remains in effect through Sunday morning. There will
likely be areal and flash flood warnings issued this evening and
tonight. Low-lying, urban, small stream, and potentially places that
don't typically flood, could see high water. The worst of this event
will happen at night, which makes it even potentially more
significant. We can't stress enough the flood safety messages of
never driving through flooded waters. It's impossible to tell how
deep or fast water is flowing across roads. Never go around
barricades, and if you come across flooded areas, just turn around.
While a 3 day reprieve (Sunday-Tuesday) will certainly help,
additional rainfall mid-week could worsen, aggravate, or hold high
water crests further into the future. Right now, the blended
forecast shows between 1 and 2 inches possible across the area. Stay
tuned to the latest forecasts as confidence increases in the
rainfall amounts.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
&&
Short Term...ZT
Long Term...ZT
Aviation...13
Hydrology...ZTHazardous weather outlook, Feb 24, 2:19 PM EST, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 219 PM EST Sat Feb 24 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-251930- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 219 PM EST Sat Feb 24 2018 /119 PM CST Sat Feb 24 2018/ ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Widespread 1 to 2 inches of rain is expected through early Sunday morning. Localized higher amounts are certain, most likely across southern Indiana and north central Kentucky. 4 to 6 inch amounts not out of the question. This will lead to more flooding and flash flooding. Thunderstorms will move into the area later this afternoon through early overnight. Some of these storms could be severe with damaging winds. Weak and brief tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional rainfall may arrive by midweek to the lower Ohio Valley ahead of a strong storm system. 1 to 2 inches is currently forecast, and this additional rainfall could lead to increased flooding issues. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts, flooding and any severe weather they encounter. Spotter activation may be needed this afternoon and tonight. ZT
In the hours before
Local storm report, Feb 24, 5:35 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM EST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 5 SW CORINTH 36.74N 86.85W
02/24/2018 LOGAN KY TRAINED SPOTTER
TREES AND POWER LINES DOWN.
&&
KCLocal storm report, Feb 24, 6:40 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 SSE JACKTOWN 37.40N 84.99W
02/24/2018 CASEY KY EMERGENCY MNGR
TREES DOWN, BRICK HOME ROOF DAMAGE, CAMPER
TOSSED 6FT -8FT.
&&
KCLocal storm report, Feb 24, 6:46 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLOOD 1 E OKOLONA 38.14N 85.67W
02/24/2018 JEFFERSON KY PUBLIC
HIGH WATER, ROADS CLOSED, VEHICLES STRANDED.
&&
KCLocal storm report, Feb 24, 6:59 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 1 NE HAYS 37.04N 86.12W
02/24/2018 BARREN KY 911 CALL CENTER
REPORTED AT 2911 LEWIS ROAD, SMITHS GROVE,
KY TREES DOWN AND STRUCTURAL DAMAGE.
&&
KCLocal storm report, Feb 24, 7:00 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM FLASH FLOOD 2 NNW JEFFERSONTOWN 38.23N 85.58W
02/24/2018 JEFFERSON KY AMATEUR RADIO
CARS STRANDED. WATER UP 4 FT ON THE ROAD.
&&Local storm report, Feb 24, 7:01 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 PM EST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM FLASH FLOOD 2 E LOUISVILLE 38.26N 85.72W
02/24/2018 JEFFERSON KY AMATEUR RADIO
EXIT RAMPS BEING CLOSED DUE TO HIGH WATER.
I64 AND STORY AVE.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:03 PM EST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Taylor | 27 min |
| Feb 24, 7:29 PM EST | Special Weather Statement | LMK | Larue | 31 min |
| Feb 24, 8:35 PM EST | Flash Flood Warning | LMK | Meade | 5 hr |
| Feb 24, 9:32 PM EST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 4 hr |
| Feb 24, 9:32 PM EST | Special Weather Statement | LMK | Oldham, Trimble | 28 min |
| Feb 24, 9:34 PM EST | Special Weather Statement | LMK | Breckinridge, Hancock | 41 min |
| Feb 24, 9:37 PM EST | River Flood Warning | LMK | Hart | 45 hr |
| Feb 24, 9:45 PM EST | Flash Flood Warning | LMK | Bullitt, Hardin, Jefferson, Oldham | 3 hr |
| Feb 24, 10:05 PM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 40 min |
| Feb 24, 10:14 PM EST | Tornado Warning | LMK | Butler, Logan, Warren | 31 min |
| Feb 24, 10:21 PM EST | Special Weather Statement | LMK | Breckinridge, Meade | 24 min |
| Feb 24, 10:26 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Jefferson, Meade | 34 min |
| Feb 24, 10:28 PM EST | Tornado Warning | LMK | Butler, Logan, Warren | 32 min |
| Feb 24, 10:44 PM EST | Severe Thunderstorm Warning | LMK | Allen, Simpson | 46 min |
| Feb 24, 10:44 PM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more | 46 min |
| Feb 24, 10:51 PM EST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Metcalfe, Warren | 39 min |
| Feb 24, 10:59 PM EST | Flash Flood Warning | LMK | Franklin, Henry, Oldham, Shelby, Trimble | 3 hr |
| Feb 24, 11:03 PM EST | Flash Flood Warning | LMK | Bullitt, Hardin, Larue, Nelson, Spencer | 3 hr |
| Feb 24, 11:15 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 45 min |
| Feb 24, 11:24 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 51 min |
| Feb 24, 11:27 PM EST | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 48 min |
| Feb 24, 11:56 PM EST | Special Weather Statement | LMK | Adair | 19 min |
| Feb 25, 12:00 AM EST | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 45 min |
| Feb 25, 12:02 AM EST | Special Weather Statement | LMK | Clinton, Cumberland | 28 min |
| Feb 25, 12:10 AM EST | Special Weather Statement | LMK | Casey | 35 min |
| Feb 25, 12:13 AM EST | Special Weather Statement | LMK | Fayette, Harrison, Woodford | 47 min |
| Feb 25, 12:16 AM EST | Flash Flood Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Garrard, Harrison and 5 more | 3 hr |
| Feb 25, 12:21 AM EST | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Russell | 24 min |
| Feb 25, 12:31 AM EST | Special Weather Statement | LMK | Clinton | 29 min |
| Feb 25, 12:47 AM EST | Areal Flood Warning | LMK | Bullitt, Jefferson, Oldham, Spencer | 18 hr |
| Feb 25, 12:52 AM EST | Areal Flood Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 6 hr |
| Feb 25, 1:01 AM EST | Areal Flood Warning | LMK | Henry, Oldham, Shelby, Trimble | 6 hr |
| Feb 25, 1:03 AM EST | Special Weather Statement | LMK | Clark | 42 min |
| Feb 25, 1:04 AM EST | Areal Flood Warning | LMK | Bullitt, Hardin, Larue, Nelson, Spencer | 6 hr |
| Feb 25, 2:21 AM EST | Areal Flood Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Henry and 6 more | 6 hr |
| Feb 25, 3:23 AM EST | Areal Flood Warning | LMK | Adair, Allen, Barren, Clinton, Cumberland, Logan and 5 more | 6 hr |
| Feb 25, 4:51 AM EST | Areal Flood Warning | LMK | Boyle, Casey, Clark, Garrard, Lincoln, Madison | 6 hr |
| Feb 25, 6:15 AM EST | Areal Flood Warning | LMK | Meade | 12 hr |
| Feb 25, 6:43 AM EST | Areal Flood Warning | LMK | Breckinridge, Hancock, Ohio | 12 hr |
| Feb 25, 6:58 AM EST | Areal Flood Warning | LMK | Bullitt, Hardin, Nelson | 12 hr |
| Feb 25, 7:00 AM EST | Areal Flood Warning | LMK | Henry, Trimble | 12 hr |
| Feb 25, 5:39 PM EST | Areal Flood Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Jefferson, Meade and 1 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.